на главную поиск contacts

Approximate equilibria with bounds independent of preferences

Опубликовано на портале: 21-09-2004
Review of Economic Studies. 1982.  Vol. 49. P. 473-475. 
Тематический раздел:
Authors prove the existence of approximate equilibria in exchange economies, giving bounds on the excess demand in terms of the number of traders and norms of the endowments, but independent of the preferences.

текст статьи на сайте EconPapers:
Ключевые слова

См. также:
Stephen Morris, Hyun Song Shin
American Economic Review. 1998.  Vol. 88. No. 3. P. 587-597. 
Ariel Rubinstein
Journal of Economic Theory. 1979.  Vol. 21. P. 1-9. 
Harold Demsetz
Economic Journal. 1964.  Vol. 74. No. 295. P. 623-641.